Additivity of measure implies additivity of category
Author: Tomek Bartoszyński
Journal: Trans. Amer. Math. Soc. 281 (1984), 209-213
MSC: Primary 03E05; Secondary 04A20, 28A99
MathSciNet review: 719666
Full-text PDF Free Access
Abstract: In this paper it is proved that -additivity of category follows from -additivity of measure, and a combinatorial characterization of additivity of measure is found.
W. Miller, Some properties of measure and
category, Trans. Amer. Math. Soc.
266 (1981), no. 1,
Arnold W. Miller, Corrections and additions to: “Some properties of measure and category”, Trans. Amer. Math. Soc. 271 (1982), no. 1, 347–348. MR 648097, https://doi.org/10.1090/S0002-9947-1982-0648097-1
-  Arnold W. Miller, Additivity of measure implies dominating reals, Proc. Amer. Math. Soc. 91 (1984), no. 1, 111–117. MR 735576, https://doi.org/10.1090/S0002-9939-1984-0735576-9